# SDR 2008UALA00557

- Difficulty date: January 28, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 60,202 hours, 17,610 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: O-Ring
- Condition: Out Of Position
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR 1R NO ARM AT DEPARTURE.  FOUND O-RING IN THE WAY OF ARMING LEVER.  REPOSITIONED O-RING, ARMS/DISARMS OK.
